# SDR SWIA201540894

- Difficulty date: February 20, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 32,773 hours, 27,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN LEFT TRU BAY AFT AREA, ON FLOOR WEB AT FS 193, APPROXIMATELY LBL 29, C-CHECK RO 3/12/15, NDT VERIFIED CRACK.  REPAIRED LT TRU BAY FLOOR WEB AT FS 193, LBL 29, REF STS EA.  COMPLIED WITH ATTACHED ST 51-900-1003.
